Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Trace Paley-Wiener theorem in the twisted case

Author: J. D. Rogawski
Journal: Trans. Amer. Math. Soc. 309 (1988), 215-229
MSC: Primary 22E50
MathSciNet review: 957068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A version of the trace Paley-Wiener theorem for a reductive $ p$-adic group in the context of twisted harmonic analysis with respect to an outer automorphism is proved.

References [Enhancements On Off] (What's this?)

  • [1] J. Arthur and L. Clozel, Base change for $ \operatorname{GL} (n)$, preprint.
  • [2] J. N. Bernstein, Le “centre” de Bernstein, Representations of reductive groups over a local field, Travaux en Cours, Hermann, Paris, 1984, pp. 1–32 (French). Edited by P. Deligne. MR 771671
  • [3] J. Bernstein, P. Deligne, and D. Kazhdan, Trace Paley-Wiener theorem for reductive 𝑝-adic groups, J. Analyse Math. 47 (1986), 180–192. MR 874050, 10.1007/BF02792538
  • [4] I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive 𝔭-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441–472. MR 0579172
  • [5] Armand Borel and Nolan R. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Mathematics Studies, vol. 94, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 554917
  • [6] W. Casselman, Characters and Jacquet modules, Math. Ann. 230 (1977), no. 2, 101–105. MR 0492083
  • [7] L. Clozel, Characters of non-connected reductive $ p$-adic groups, preprint.
  • [8] Laurent Clozel, Sur une conjecture de Howe. I, Compositio Math. 56 (1985), no. 1, 87–110 (English, with French summary). MR 806844
  • [9] Seminar on the trace formula, Institute for Advanced Study, Princeton, N. J., 1984.
  • [10] Jonathan D. Rogawski, Automorphic representations of unitary groups in three variables, Annals of Mathematics Studies, vol. 123, Princeton University Press, Princeton, NJ, 1990. MR 1081540
  • [11] Jonathan D. Rogawski, Representations of 𝐺𝐿(𝑛) and division algebras over a 𝑝-adic field, Duke Math. J. 50 (1983), no. 1, 161–196. MR 700135

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society